# SDR 9706509978

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Syst
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT EXCESSIVE PULL FORCE WAS REQUIRED DURING TAIL CONE DROP CHECK.  RIGGED RELEASE SYSTEM, OPERATIONAL CHECK OK.
